# SDR 2001UALA00615

- Difficulty date: May 1, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 41,420 hours, 21,708 cycles
- Engine: Ge CFM56*
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB DENTED 6 FT FROM INBD AND 6 INCHES FWD REAR SPAR.  ACCOMPLISHED FLUSH REPAIR.
